# SDR LR7A0036

- Difficulty date: March 21, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 41,950 hours, 28,105 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 INSPECTION PER JOB CARD HSP57110, FOUND FS 844 RT DORSAL FIN LONGERON CRACKED (INTERNAL).  REPAIRED IAW SRM SMP 583-51-140-23.  DRC 2016.
